Acta Mathematica

, Volume 144, Issue 1, pp 153–221

Concordance classes of regularO(n)-actions on homotopy spheres

Authors

  • M. Davis
    • Institute for Advanced Study
  • W. C. Hsiang
    • Institute for Advanced Study
  • J. W. Morgan
    • Institute for Advanced Study
Article

DOI: 10.1007/BF02392123

Cite this article as:
Davis, M., Hsiang, W.C. & Morgan, J.W. Acta Math (1980) 144: 153. doi:10.1007/BF02392123
Download to read the full article text

Copyright information

© Almqvist & Wiksell 1980